MAUDE Adverse Event Report: COVIDIEN KANGAROO; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 482400J
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer returned the enteral feeding pump back to stock.Upon triage on (b)(6) 2018 service found the pump had no sound and the gearbox was defective, along with a depleted battery.
 
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed for the reported condition of ¿service technician found the pump had no sound¿.The unit was triaged and the reported condition was confirmed.A trend has been identified and a corrective action has been opened to address this issue.A review of the device history record shows that this unit was manufactured in 2016 and was released meeting all manufacturing specifications.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire st
mansfield MA 02048
MDR Report Key7605725
Report Number1282497-2018-00500
Device Sequence Number1396352
Product Code LZH
UDI-Device Identifier10884521174818
UDI-Public10884521174818
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482400J
Device Catalogue Number482400J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2018
Initial Date Received by Manufacturer 05/28/2018
Supplement Date Received by Manufacturer05/28/2018
Initial Report FDA Received Date06/15/2018
Supplement Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1